Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sudden blackouts. Prescribed Lonazap. Should I have a child?

Hello, i am 25 years of age female ,taking levera 500 * 2 and follic acid tablet daily. earlier i used to to take topomac 500 but ow from last 2 years it has changed to lavera. I got n attack 10 years back , at that time this problem began, i felt doen and was unconcious for 5 secs and then everything was normal. 4 years back i also got a jerk due to late night sleeping and huge exertions all day long. now doc has suggested to take lonazap tabet prior to any circumstances when i feel to have an attack , it strats with gastic and vommiting tenedence , also suffocation as symptoms before attack. but now am fine. i am planning to have baby in next year . ls advice should i plan or not.?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Ms Pooja,

Thank you for posting your query.

You are suffering from epilepsy. This is a chronic condition, and it requires lifelong treatment in many cases.

Levera (levetiracetam) is a very safe anti epileptic medication, and does not have any significant adverse effects.

It is safe in pregnancy too. So, you can plan for a pregnancy while on levera. Please discuss these issues with your neurologist and gynaecologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor